# SDR SWAA2013030813454

- Difficulty date: February 18, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE CRACKED AT BS 360, STR 4L.  REMOVED AND REPLACED STRINGER SPLICE PER EA AND EO.
